Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Diagnosed with pemphilgus vulgris. On prednisone. What is going on?

I have been diagnosed with pemphilgus vulgris and have been on 8x 5 mm of prednisone for 28 days now am on 7 a day. I m healthy other than that I am 57 and workouted out 5-6 week. 5 days doing cardio for 1/2 hr. 4 days doing weights and I left pretty heavy weights I bench 145. I have had to cut back my workouts because of how I am feeling but still go. Should I cut back the weights or keep up with the weight? Are there certain foods I should eat to help this, I know a lot you can t? The prednisone is getting diffcult on me. I find it hard mentally and physcially! Sometimes researching it is very scary! I feel people like my family and friends don t understand, because somedays they think I look fine but I m not.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It is an auto-immune disorder and steroids are appropriate
The benefits in this case far outweigh the risks...
The side effects depend on the dose and duration of the drug - people with transplants take far larger doses...

Generally, there is no need to change anything because of this...
You need follow up...
Take it after food
The doctor will do tests - like potassium / will taper when you are stable - percentage reduction, timing and so on..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor